Aggressiveness effect of Paroxetine

We have 521 consumer reports for Paroxetine. Aggressiveness effect occurred in 2%.

Patients statistics on Aggressiveness side effect for Paroxetine

Female
Male

Average weight in Lbs
154.32
195.48

Average height in Ft
5′ 6″
6′

Average age
38
47

Paroxetine Circle Diagram 8 consumers of 521 reported about Aggressiveness

  1. Gloria E. Johnson says:
    4.5 rating

    Paroxetine for Obsessive compulsive disorder

    Nausea in the first week, as predicted by the doctor. Effect occurred immediately and continues to this day (5 months later). Constant tiredness accompanies me, but I like to buy. When weaning after 2 days dizziness and sweats. For me, the problem is that I am immediately out loud loud or aggressive, if not everything is running perfectly or someone is not acting as I would like or suddenly there is great stress. Adaptation disorder and obsessive compulsive disorder is the diagnosis and the paroxetine lets me still recognize the situation, but prevents the reflex that I freak out immediately. Furthermore, I no longer have this compulsion to be perfect with everyone. I take half a half in the morning and another half at noon. Since the beginning.

    Side effects: Aggressiveness; Nausea; Fatigue
  2. Arline E. Johnson says:
    4.5 rating

    Paroxetine for Depression

    I was prescribed Paroxetine for depression 9 months ago. Initially 10 mg. Since there was no effect, the dose was increased to 20 mg. In addition, I got 200 mg of Seroquel prescribed in the evening. After initially extreme daytime fatigue and nightmares at night, I tolerated the Seroquel well and was able to sleep well again. But as depression persisted, I was very restless during the day, and Restless Legs syndrome drove me to the verge of despair in the evenings before falling asleep, my neurologist raised the dose of paroxetine to 40 mg. Unfortunately, that has exactly the opposite effect. I was close to murder (not myself, but I was totally irritated and loaded) and Restless Legs syndrome was stronger than ever. Now my neurologist, who by the way has just finished her clinic education and entered the practice, came up with the glorious idea to drop the paroxetine (without sneaking it out) and give me 25mg of Seroquel in the morning and 25mg at noon and the 200mg to maintain in the evening. After just one day, I noticed a slight dizziness, to which I paid no special attention at first. Then the nightmares started – terrible nightmares with slashed cats, slaughtered lambs and burglars in my apartment. It was the horror. My neurologist said that this would be normal when switching to the Seroquel additionally. After about 2 weeks, the dizziness was so strong that I could neither drive nor drive anywhere. The nightmares continued, along with heavy sweats, especially at night but also during the day, followed by extreme freezing and chills. The worst part was the constant noise in the head and the ears, the feeling that you were going to have a stroke at any moment. Of these flashes in the head, where it is also reported here, I can also sing a song of it. When this nausea came with constant vomiting and my blood pressure rose from day to day (at the end I was at 210/146) I read the medical emergency service. There I got a Vomex syringe for the nausea (lol). My neurologist was still of the opinion, that had nothing to do with the drug conversion, especially not if the extreme symptoms occurred only 2 weeks after. So off to the emergency room. The ENT could not find anything, the neurologist there asked me why I take these drugs. When I told him about depression and bipolar disorder, he asked me (attention, everyone will have a laugh attack): What are bipolar disorders again? I was shocked. This Dünnhäutigkeit, which is reported here more often, I had too. As soon as a receptionist got a little sluggish, and that now seems to be the custom everywhere, I had a howling attack. Very embarrassing. Only one of my co-patients, whom I once met months ago during a hospital stay in a psychosomatic clinic, told me that this would be the sudden discontinuation of paroxetine. Since patients now have more idea of medication and its effects as the neurologist itself. It is incredible what you have to go through everything, if you go headlong into the arms of the doctors. If you do not research yourself on the Internet, then you have lost. By the way, I got an infusion missed by the doctor (the dizziness comes from the inner ear, although the ENT at the emergency department had already excluded), the orthopedist bends in all directions, because it depends on the cervical and lumbar vertebrae, that one (lol) I am now also considering whether I try to hold these withdrawal symptoms to the end or go back to 20 mg paroxetine and then slow this dose – I thought of a period of at least 3 months – to reduce. But if I read here that with a reduction of e.g. 20 to 15 mg the symptoms can recur, then I have to say clearly: NEVER NEVER AGAIN, I want to do something like now. These withdrawal symptoms are simply the sheer HORROR. I try to get through this, although I do not know how long I will be able to do it. I advise you all against paroxetine and wish you a well-being. Best regards, Sandra

  3. Sarah G. Cortez says:
    1.5 rating

    Paroxetine for Post-traumatic stress disorder

    every week at the same time, when you enter, you go to the galle. big pupils. zähneknirschenb. in the first days cramped and blocked, for hours staring at the television, cold sweat, side effects as on extasy. after 1 week to stop: constantly increased body temperature, circulation (\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\~~~~~~~~~~~~~~~ (until today, dermatologist can not find anything) after: strong restlessness, stronger than before, but may also have something to do with the development of the ptbs the drug has helped me with bad fears, but the side effects are not to be underestimated.